# SDR SWIA201230674

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 29,290 hours, 40,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER SEAT 9B DOES NOT ILLUMINATE.  (FLT 5586)  REPAIRED BROKEN WIRE AT EMERGENCY EXIT SIGN OVER 9B.
